# SDR IPXA2025091709687

- Difficulty date: September 4, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 92,928 hours, 21,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING UPPER FUEL TANK LOWER STRINGER 41 CRACK AT XCW = -81 REQUIRES PERMANENT REPAIR PER EO 81811-REQ001 ATA 57-11 QC AUDIT C/W
